# SDR MYWA100054

- Difficulty date: April 23, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,216 hours, 9,250 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - "DISCHARGE" CARGO FIRE BOTTLE LIGHT ILLUMINATED DURING PREFLIGHT.
